Post Botox brow drop? (Photos)
Doctor Answers 16
Need better photos
We need better photos to help you. However, most of the time you can correct the brow lift with more botox injection in different places. Please provide us with better photos. Also, go back to the doctor who did the botox and see if she/he can help you.
Too much forehead botox
it is important to make sure the glabella and lateral brow are injected to prevent a droopy brow from forehead injections. Second, fewer units in the forehead may be a better option to prevent a drop to the brow. A conservative approach may give you the results that are desires. Let's your provider know and next time, he or she can adjust the number of units
Unfortunately your forehead muscle was relaxed too much that made your brow drop. This is ok in men but not women! The good thing is that this is not permanent and will eventually go back to normal.
You might also like...
Thanks for your question and photos. Fortunately, this is not permanent and may have been caused by the technique of your injector. You may want to consider visiting a board-certified dermatologist for a second opinion or wait until it wears off in 3-4 months. Hope this helps. Best, Dr. Katz
Brow drop after botox
Many patients tell me they want Botox in the forehead but I always have to clarify what look they want . If you had some higher forehead lines then botox high on the forehead would have likely worked without the brow drop. Some patients tell me they want the forehead injected when they really mean the Glabella complex area above the eyes. Did you get both done or just the mid or upper forehead? Anyway, It's best to let it wear off as it may even improve over the next couple of weeks but not be completely resolved until the Botox wears off. I agree that doing the crows feet may allow the outer brow to pull upward and give some improvement. Hope it improves soon.
Heavy brow after Botox
Thank you for your question Trinityaaa. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expressions such as the horizontal lines on the forehead seen when one raises the brows. If the Botox is placed too low on the forehead the shape and position of the brow may be affected. Typically the brow will appear lower and may feel heavy. For my patients who have a droopy brow from a previous treatment I place a small amount of Botox in the corner of the corner of the brow to counteract it. The good news is that most people enjoy their results for 3-4 months so it is not permanent. Please consult with a doctor for specific recommendations. Good luck!
Brow droop after Botox
Sorry this didn't work out the best for you. It seems like the treatment did soften the forehead but in your case you were using your forehead muscles to keep the heaviness off your eyelids.
When the forehead muscles were relaxed with botox, they fell to their normal condition.
I'd suggest working with an expert injector in your area and ask for a Botox Browlift which would improve the lift of the eyebrow region.
I hope this was helpful.
Hello, and thanks for your question and photos. I'm sorry you did not get the result you had hoped for. The good news is that the results will wear off over the next 3-4 months, but you'll likely start to notice improvement in the next few weeks. Moving forward, in order to determine the best treatment plan for you, I recommend an in-person consultation with an expert. Best of luck, Dr. Frucht.
Thank you for your question and for sharing your photographs. Sorry that you are having some concerns about your postprocedure appearance. Injecting Botox to the muscles around your eyes may help to elevate the position of your brows. I would suggest that you see an expert injector for an in-person reevaluation in order to fully address your concerns and to determine the best course of action. Hope this helps and best wishes!
Botox on brows
It the botox was placed low on the forehead, this can happen. Sometimes injecting along the crow's feet can help counter this. If not, then you will need to wait 3-4 months for it to wear off.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.